# SDR AALA201803279015

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 65,285 hours, 24,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6372
- Condition: Faulted
- Location: Emergency Lights
- Part time: 19,356 hours, 7,421 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAULTED ON THE FORWARD POWER SUPPLY UNIT.  REPLACED THE POWER SUPPLY IAW AMM 35-51-38.
